Accutane, Month 3. Help With Rash Please!
Posted by maggieeee, 11 May 2012 · 341 views
I'm only fifteen, I'll be sixteen in a few months. I've been struggling with acne on and off for about two years now and I've been through every drug store product and finally went to the derm. I went through every step I could to avoid the harsh accutane, but nothing else worked. I'm on my third month of it now, I still have acne but it has improved greatly. Since I can't stay out for extended periods of time, I tried a self tanner and I thought in reaction to that, I got small raised circular bumps on my arms that scabbed over. They weren't noticiable really and I stopped using the lotion. I now just realized I have a horrible rash on my bicep as well as the small bumps everywhere else. I can't wear tank tops it's so disgusting. It's on both arms, and I'm really stressing out about it, please help me! I won't be going to the derm for another month, and I cannot call them until Monday. What can I do? I would love a quick fix for this, my weekend is really busy with going out I want to be able to wear at least short sleeves! Thanks so much in advance